Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 488, NWS Tulsa, OK

July 12, 2008Creek County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 12, 2008, 9:46 PM CDT for Creek County, Oklahoma. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 12, 2008, 9:46 PM CDT (02:46 UTC)
Expired
Jul 12, 2008, 10:30 PM CDT
In force
44 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County Creek County, OK

The radar

The Tulsa radar (KINX), 86 km from the middle of the area, began a volume at 02:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 12, 9:50 PM CDTTSTM WND GST 65Bristow, OK60-65 MPH WINDS DOWNED TREES AND POWER LINES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 12, 3:40 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 2.8 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2008-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1306 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2008-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1306 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
1839 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 130245
SVRTSA
OKC037-130330-
/O.NEW.KTSA.SV.W.0488.080713T0246Z-080713T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
946 PM CDT SAT JUL 12 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CREEK COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 1030 PM CDT

* AT 944 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS
  TO 60 MPH. THIS STORM WAS LOCATED NEAR DEPEW...MOVING SOUTHEAST AT
  21 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BRISTOW AND
  SLICK.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3572 9656 3596 9649 3588 9619 3565 9619
      3564 9622
TIME...MOT...LOC 0246Z 299DEG 18KT 3585 9646

$$
3 follow-up statements
000 
WWUS54 KTSA 130301
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1001 PM CDT SAT JUL 12 2008

OKC037-130330-
/O.CON.KTSA.SV.W.0488.000000T0000Z-080713T0330Z/
CREEK OK-
1001 PM CDT SAT JUL 12 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHERN CREEK COUNTY...

AT 957 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR BRISTOW...MOVING
SOUTHEAST AT 21 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SLICK.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3591 9647 3588 9619 3566 9619 3565 9619
      3564 9621 3564 9623 3574 9653
TIME...MOT...LOC 0301Z 299DEG 18KT 3581 9638

$$
000 
WWUS54 KTSA 130320
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1020 PM CDT SAT JUL 12 2008

OKC037-130330-
/O.CON.KTSA.SV.W.0488.000000T0000Z-080713T0330Z/
CREEK OK-
1020 PM CDT SAT JUL 12 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHERN CREEK COUNTY...

AT 1018 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR SLICK...MOVING
SOUTHEAST AT 21 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3587 9633 3584 9619 3566 9619 3565 9619
      3564 9620 3565 9624 3575 9638
TIME...MOT...LOC 0320Z 299DEG 18KT 3576 9628

$$
000 
WWUS54 KTSA 130332
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1031 PM CDT SAT JUL 12 2008

OKC037-130341-
/O.EXP.KTSA.SV.W.0488.000000T0000Z-080713T0330Z/
CREEK OK-
1031 PM CDT SAT JUL 12 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CREEK COUNTY EXPIRES
AT 1030 PM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS TO 40 MPH AND PERIODS OF VERY HEAVY RAIN WILL STILL BE 
POSSIBLE WITH THIS STORM AS IT TRACKS INTO OKMULGEE COUNTY.

LAT...LON 3587 9633 3584 9619 3566 9619 3565 9619
      3564 9620 3565 9624 3575 9638
TIME...MOT...LOC 0320Z 299DEG 18KT 3576 9628

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 9:38 PM CDT, 8 minutes earlier.

Area forecast discussion, Jul 12, 9:38 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
938 PM CDT SAT JUL 12 2008

.UPDATE...
COLD FRONT IS LIKELY STILL ACROSS SRN MO INTO NERN
OK...ALTHOUGH OUTFLOW BOUNDARY(S) HAVE PUSHED WELL
S INTO PARTS OF ECNTRL OK AND NWRN AR. STRONG TO
OCCASIONALLY SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE
FOR THE NEXT FEW HOURS...ALTHOUGH THE TREND IS MOVING
TOWARD A HEAVY RAIN THREAT.

MCS WILL CONTINUE TO SAG E/SE OVERNIGHT...WITH RAINFALL
COMING TO AN END ACROSS PARTS OF NE OK AFTER 2 AM.

&&

.PREV DISCUSSION... /ISSUED 630 PM CDT SAT JUL 12 2008/

AVIATION...
COLD FRONT EXTENDING FROM NEAR KTUL TO JUST NORTH OF KFYV AT 23Z
WITH SCATTERED CONVECTION CONTINUING ALONG AND NORTH OF THE
BOUNDARY. THESES STORMS WILL CONTINUE TO BUILD EAST ALONG FRONT
AFTER 00Z AS FRONT MOVES SLOWLY SOUTH. BRIEF IFR CONDITIONS
POSSIBLE WITH STRONGER CELLS. ADDITIONAL MORE ORGANIZED COMPLEX OF
THUNDERSTORMS WITH HEAVY RAIN EXPECTED TO IMPACT MAINLY TUL/RVS
AND FYV/XNA TAF SITES AFTER 06Z WITH MVFR AND LOCAL IFR
CONDITIONS. THUNDERSTORMS DEVELOPMENT FARTHER SOUTH ALONG FRONT
LATE TONIGHT AND EARLY SUNDAY MORE UNCERTAIN...THEREFORE WILL ONLY
CARRY PROB30 AT FSM/MLC 09-12Z AND VCTS THEREAFTER. CONDITIONS
WILL IMPROVE AFTER 12Z.

PREV DISCUSSION... /ISSUED 334 PM CDT SAT JUL 12 2008/

DISCUSSION...
FLASH FLOOD WATCH..EXPANDED EAST INTO NORTHWEST
ARKANSAS FOR TONIGHT. THE COOL FRONTAL BOUNDARY
WILL PROGESS SOUTHEAST OVERNIGHT.  EXPECT A CAP
FAILURE BY LATE AFTERNOON.  INITIAL STORMS WILL
PRESENT A SEVERE POTENTIAL HOWEVER PRECIPITABLE
WATER VALUES GREATER THAN 2.0 AND NEAR 2.25 FOR
A FEW LOCATIONS...ANTICIPATE FAIRLY RAPID LARGE
MCS DEVELOPMENT. AREAS NORTHWEST OF KCQB - KFYV
SEEM MOST VULNERABLE..WHERE ABRFC GRIDDED FLASH
FLOOD GUIDANCE IS LOWEST..AND CONVECTION THREAT
HIGHEST. H7 DEW POINT TROPICAL. RAIN PRODUCTION
SHOULD NEAR MAXIMUM EFFICIENCY.

EXACTLY WHERE THE NORTH EDGE PRECIPITATION WILL
BE AT DAWN SUNDAY IS IN QUESTION. GFS SPEED TOO
QUICK SO RAISED POPS SOUTH I40. A DRY NORTHWEST
FLOW SHOULD PUSH FRONT  FAR ENOUGH SOUTH BEFORE
WASHING OUT.. TO KEEP OUR AREA DRY SUNDAY NIGHT
THROUGH TUESDAY.  H500 TURNING MORE SUMMER-LIKE
WITH MOST ACTION WELL NORTH FOR REST OF THE NEW
WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   67  86  64  90 / 100  10   0   0
FSM   72  87  64  91 /  50  40  10   0
MLC   72  86  65  91 /  40  30  10   0
BVO   63  86  56  90 / 100  10   0   0
FYV   65  83  56  86 /  80  30   0   0
BYV   64  82  58  84 / 100  20   0   0
MKO   67  84  64  90 /  70  30  10   0
MIO   64  86  59  87 / 100  10   0   0
F10   67  84  64  90 /  60  30  10   0
HHW   74  88  66  90 /  20  40  20   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM SUNDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ067-OKZ068-OKZ069.

AR...FLASH FLOOD WATCH UNTIL 7 AM SUNDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011.

&&

SHORT TERM...14
LONG TERM....18
Hazardous weather outlook, Jul 12, 4:55 PM CDT, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
455 PM CDT SAT JUL 12 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-131000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
455 PM CDT SAT JUL 12 2008

...SEVERE THUNDERSTORMS POSSIBLE ACROSS PARTS OF EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS THROUG THIS EVENING. HEAVY RAIN AND FLASH
FLOODING POSSIBLE ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS
TONIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS EVENING AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS EVENING.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS EVENING.

DISCUSSION...
A COLD FRONT STRETCHED FROM WESTERN OKLAHOMA INTO NORTHEASTERN
OKLAHOMA LATE THIS AFTERNOON. THE ATMOSPHERE SOUTH OF THE FRONT HAS
BECOME UNSTABLE...AND SCATTERED THUNDERSTORMS HAVE DEVELOPED FROM
WEST CENTRAL OKLAHOMA INTO NORTHEAST OKLAHOMA. THUNDERSTORMS ARE
EXPECTED TO EXPAND IN COVERAGE THROUGH THE EARLY EVENING...WITH A
FEW STRONG TO SEVERE CLUSTERS OF THUNDERSTORMS POSSIBLE. THE STRONG
INSTABILITY COMBINED WITH 30-40 KNOTS OF WESTERLY MID-LEVEL WINDS
SUGGEST THAT DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREAT
THROUGH THE MID TO LATE EVENING.

THE SEVERE THREAT WILL TRANSITION MORE TOWARDS A HEAVY RAIN AND
FLASH FLOOD THREAT OVERNIGHT. A MOIST ATMOSPHERE WILL LEAD TO
EFFICIENT RAIN PRODUCING THUNDERSTORMS...MAKING HEAVY RAINFALL A
CONCERN WITH THE SLOW MOVING FRONT. RAINFALL AMOUNTS ARE EXPECTED TO
BE GREATEST ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS...WHERE
SOILS ARE VERY MOIST FROM RECENT RAINS. THE GREATEST RISK OF FLASH
FLOODING WILL BE NORTH OF A BRISTOW...WAGONER...WITTER LINE. REFER
TO THE FLASH FLOOD WATCH /OKCFFATSA/ FOR FURTHER INFORMATION.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...NO HAZARDS.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.
FRIDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORMS WITH THE POTENTIAL FOR HEAVY RAIN WILL CONTINUE ACROSS
THE AREA ON SUNDAY MORNING BEFORE THE FRONT MOVES SOUTH OF THE
FORECAST AREA. A CHANCE FOR THUNDERSTORMS WILL CONTINUE AS THE FRONT
TRIES TO LIFT BACK NORTH AS A WEAK BOUNDARY. HIGH PRESSURE WILL
BUILD INTO THE REGION DURING THE MIDDLE PART OF THE WEEK WITH
DECREASING RAIN CHANCES.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, Jul 12, 8:12 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
812 PM CDT SAT JUL 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     2 N OAKS                36.19N 94.85W
07/12/2008                   DELAWARE           OK   TRAINED SPOTTER

            TREE COVERING ROAD 2 MILES NORTH OF OAKS

&&

DMJ
Special weather statement, Jul 12, 8:13 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
813 PM CDT SAT JUL 12 2008

ARZ002-010-011-130215-
CARROLL AR-MADISON AR-WASHINGTON AR-
813 PM CDT SAT JUL 12 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 915 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     EASTERN WASHINGTON...SOUTHEASTERN CARROLL AND MADISON

AT 813 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM CABANAL TO WHEELER...MOVING EAST AT 25 MPH.

A LARGE PORTION OF EASTERN WASHINGTON...SOUTHEASTERN CARROLL AND
MADISON COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 915 PM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 45 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3613 9331 3611 9346 3580 9351 3578 9416
      3614 9440 3635 9329
TIME...MOT...LOC 0113Z 282DEG 25KT 3629 9350 3613 9422
Local storm report, Jul 12, 8:25 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
825 PM CDT SAT JUL 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     1 W CAVE SPRINGS        36.26N 94.25W
07/12/2008                   BENTON             AR   LAW ENFORCEMENT

            A 12 INCH DIAMETER TREE TOOK OUT A POWER LINE AND FELL
            ONTO HIGHWAY 264 1.5 MILES WEST OF CAVE SPRINGS.

&&

DMJ
Local storm report, Jul 12, 8:29 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
829 PM CDT SAT JUL 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND DMG     W FAYETTEVILLE          36.06N 94.16W
07/12/2008                   WASHINGTON         AR   BROADCAST MEDIA

            TREES DOWN ON THE WEST SIDE OF FAYETTEVILLE

&&

DMJ
Special weather statement, Jul 12, 9:01 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
901 PM CDT SAT JUL 12 2008

OKZ064-130300-
CREEK OK-
901 PM CDT SAT JUL 12 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1000 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     CENTRAL CREEK

AT 901 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES
WEST OF DRUMRIGHT...MOVING EAST AT 28 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...SHAMROCK...DRUMRIGHT...OILTON...
SILVER CITY AND KELLYVILLE.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH AND
VERY HEAVY RAINFALL.

LAT...LON 3612 9661 3609 9630 3608 9629 3609 9622
      3608 9616 3586 9618 3582 9618 3591 9663
TIME...MOT...LOC 0201Z 278DEG 25KT 3602 9672
Special weather statement, Jul 12, 9:10 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
910 PM CDT SAT JUL 12 2008

OKZ064>066-130245-
CREEK OK-OKFUSKEE OK-OKMULGEE OK-
910 PM CDT SAT JUL 12 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 945 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     OKMULGEE AND SOUTHEASTERN CREEK

IN EAST CENTRAL OKLAHOMA
     CENTRAL OKFUSKEE

AT 910 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM SLICK TO 6 MILES NORTHWEST OF PHAROAH...MOVING
EAST AT 29 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...WILSON...PHAROAH...OKFUSKEE...OKMULGEE...HENRYETTA...
DEWAR...GRAYSON...SCHULTER...MORRIS...PRESTON...BEGGS...BALD HILL...
HECTORVILLE AND SLICK.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH AND
VERY HEAVY RAINFALL.

LAT...LON 3586 9632 3586 9603 3586 9581 3547 9585
      3547 9587 3539 9588 3540 9625
TIME...MOT...LOC 0210Z 269DEG 25KT 3577 9620 3547 9617

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 7:03 PM CDTSpecial Weather StatementTSAMayes, Rogers57 min
Jul 12, 7:43 PM CDTSpecial Weather StatementTSAWagoner62 min
Jul 12, 9:01 PM CDTSpecial Weather StatementTSACreek59 min
Jul 12, 9:10 PM CDTSpecial Weather StatementTSAOkmulgee35 min
Jul 12, 10:20 PM CDTSpecial Weather StatementTSAOkmulgee40 min
Jul 12, 10:21 PM CDTSpecial Weather StatementTSACreek24 min
Jul 12, 11:21 PM CDTSpecial Weather StatementTSAOkfuskee39 min
Jul 13, 1:08 AM CDTAreal Flood WarningTSARogers6 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.